MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM LINER HC 58/28; HIP SHELL LINER

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM LINER HC 58/28; HIP SHELL LINER
Model Number 01.26.2858MHC
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2020: lot 171732: (b)(4) items manufactured and released on (b)(6) 2017.Expiration date: 2022-09-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
One month after primary surgery, the patient came in reporting pain due to a periprosthetic fracture.The surgeon cabled the fracture, revised the competitor's stem and head, and revised the medacta liner.The surgery was completed successfully.The reason of the fracture is unknown.

Brand Name
LINER: VERSAFITCUP DM LINER HC 58/28
Common Device Name
HIP SHELL LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9980340
Report Number3005180920-2020-00253
Device Sequence Number4597399
Product Code MEH
UDI-Device Identifier07630030807442
UDI-Public07630030807442
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/03/2022
Device Model Number01.26.2858MHC
Device Catalogue Number01.26.2858MHC
Device Lot Number171732
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2020
Initial Report FDA Received Date04/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;